# SDR 2001FA0000583

- Difficulty date: October 5, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Aircraft: N2022
- Make and model: Ryan ST3KR
- Aircraft serial: 1054
- Engine: Cont TSIO360KB
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Condition: Missing
- Location: Alternator
- Component: Alternator, Electrosys
- Component part number: ES4029
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

NEW EXCHANGE ALTERNATOR SUPPLIED.  ALTERNATOR OUTPUT OK.  PANEL INOPERATIVE LIGHT STAYS ILLUMINATED.   INSPECTION OF ALTERNATOR REVEALED MISSING LEAD WIRE FROM STATOR TO STATOR.  ALT LIGHT TERMINAL ON ALTERNATOR.  ALTERNATOR REQUIRES ADDITIONAL LEAD WIRE FOR AIRCRAFT WITH PANEL DOWN OPERATIVE LIGHT CONNECTED TO STATOR TERMINAL ON ALTERNATOR.
